Electron. J. Diff. Equ., Vol. 2013 (2013), No. 53, pp. 1-7.

Mean value problems of Flett type for a Volterra operator

Cezar Lupu

In this note we give a generalization of a mean value problem which can be viewed as a problem related to Volterra operators. This problem can be seen as a generalization of a result concerning the zeroes of a Volterra operator in the Banach space of continuous functions with null integral on a compact interval.

Submitted November 10, 2012. Published February 18, 2013.
Math Subject Classifications: 26A24, 26A36, 28A15.
Key Words: Flett's mean value theorem; Volterra operator; integral equation; differentiable function.

Show me the PDF file (179 KB), TEX file, and other files for this article.

Cezar Lupu
University of Pittsburgh, Department of Mathematics
Pittsburgh, PA 15260, USA.
University of Craiova, Department of Mathematics
Str. Alexandru Ioan Cuza 13
RO - 200585, Craiova, Romania
email: cel47@pitt.edu, lupucezar@gmail.com

Return to the EJDE web page